# SDR WX0A2015052072602

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG280D80
- Part serial: 1137
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CADC NR 1 & CADC NR 2 FAILED.  AUTO THROTTLE & AUTO PILOT DISCONNECTED MOMENTARILY & AIRSPEED DISCREPANCY OF 30KTS BETWEEN AIRSPEED INDICATOR, UNDER FLIGHT FAULT REVIEW, FOUND ONLY CADC NR 1 FAILED.  R & R CADC 1 IAW AMM 34-16-01.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD.  RTS SHOWS GO AT THIS TIME.
